# SDR SWAA2014060628761

- Difficulty date: May 20, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 33,568 hours, 16,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE AFT FASTENER HOLE CHORD CRACKED AT BS 727B, RBL 45.5.  REPAIRED CHORD IAW ER & EA.
